# SDR DALA2023112209653

- Difficulty date: November 18, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RH CUSP MEMBRANE WEB BTW STA 484 TO STA 503, ALSO BTW STA 655 TO STA 725 AT PAX CABIN. SUMMARY OF NRC 00331: RH CUSP MEMBRANE WEB ON STA 655 TO STA 715 WAS REPAIRED PER B717 SRM 53-00-55-2R REPAIR 4 FIG 204. ON STA 484 TO STA 503 GVI WAS PERFORMED AND NO DAMAGE WAS FOUND PER B717-200 SRM 51-10-02-0G. ON STA 715 TO STA 725 IS ACCOMPLISHED WITH NRC 00613. (LP #0071342)
